# SDR CHQA20120402118

- Difficulty date: April 2, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N379SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145606
- Aircraft time: 25,613 hours, 21,233 cycles
- Engine: Allsn AE3007A
- Engine time: 17,941 hours, 19,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE CARGO DOOR CUTOUT LOWER BEAM WAS FOUND TO BE CORRODED.  THE LOWER BEAM ON THE CARGO DOOR CUTOUT WAS REPLACED.  THE NEW PART WAS INSTALLED WITH A SOLID RIVET IN ACCORDANCE WITH SRM 51-40-02.
